Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/243169
Type: Artigo de evento
Title: Theoretical Studies And Algorithms Regarding The Solution Of Non-invertible Nonlinear Source Separation
Author: Baptista
D. F. F.; Ando
R. A.; Duarte
L. T.; Jutten
C.; Attux
R.
Abstract: In this paper, we analyse and solve a source separation problem based on a mixing model that is nonlinear and non-invertible at the space of mixtures. The model is relevant considering it may represent the data obtained from ion-selective electrode arrays. We apply a new approach for solving the problems of local stability of the recurrent network previously used in the literature, which allows for a wider range of source concentration. In order to achieve this, we utilize a second-order recurrent network which can be shown to be locally stable for all solutions. Using this new network and the priors that chemical sources are continuous and smooth, our proposal performs better than the previous approach.
Subject: Independent Component Analysis
Mixtures
Country: BERLIN
Editor: SPRINGER-VERLAG BERLIN
Citation: Theoretical Studies And Algorithms Regarding The Solution Of Non-invertible Nonlinear Source Separation. Springer-verlag Berlin, v. 9237, p. 312-319 2015.
Rights: fechado
Identifier DOI: 10.1007/978-3-319-22482-4_36
Address: http://link.springer.com/chapter/10.1007%2F978-3-319-22482-4_36
Date Issue: 2015
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
wos_000363785500036.pdf950.65 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.